국가지식-학술정보
CHARACTERIZATIONS OF IDEAL WEAKLY \delta\theta-REFINABLE SPACES
CHARACTERIZATIONS OF IDEAL WEAKLY \delta\theta-REFINABLE SPACES
- 대한수학회
- Bulletin of the Korean Mathematical Society
- Vol.36 No.1
-
1999.0133 - 45 (13 pages)
- 0
커버이미지 없음
In this paper, we are interested in studying weak covering properties in the presence of a countable compact condition. The purpose of this paper is to characterize an ideal weakly $\delta$$\theta$-refinable space and to show that every ideal weakly $\delta$$\theta$-refinable space is isocompact. Also, we consider the behavior under mappings of ideal weakly $\delta$$\theta$-refinable properties and productivity of ideal weakly $\delta$$\theta$-refinable properties.
(0)
(0)